# SDR MALA010321

- Difficulty date: March 5, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Scissors
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT MLG LEG HAS CORROSION IN THE UPPER SCISSOR LINK BORE, SEE IPM-12 FOR WORK ACCOMPLISHED ON LT MLG. PERFORMED EXTENSION AND RETRACTION CHECK.
